# SDR ASAA2025111563434

- Difficulty date: November 15, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A653620
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER HOUSING SUPPORT BEAM HAS A CRACK BY FWD MOUNT BLOCK. GROUNDED - YES. REMOVED AND REPLACED SUPPORT BEAM IAW B737-700 SRM 51-40-02-0G-0.
